MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Interlock?; device, vascular, for promoting embolization

BOSTON SCIENTIFIC CORPORATION Interlock?; device, vascular, for promoting embolization
Model Number M001361920
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 01sep2026.It was reported that the coil was unable to advance and withdraw from the microcatheter.A 10mm x 50cm interlock coil was selected for use.However, during the procedure, it was noted that the coil got stuck with a non-boston scientific microcatheter after crossing the hub and was not able to remove.As a result, the entire catheter assembly was removed.The procedure was completed with another interlock coil.There were no patient complications as a result of this event.However, device analysis revealed the pusher wire was detached from the heat shrink tfe tubing section.
 
Additional Manufacturer Narrative
Device analysis findings: upon receipt at our post market quality assurance laboratory, it was observed that the main coil, the introducer sheath and the pusher wire were returned.During visual and microscopic inspections, it was observed that the heat shrink tfe tubing section of the pusher wire and the main coil were stuck inside the introducer sheath.Moreover, the pusher wire was detached from the heat shrink tfe tubing section and the main coil was stretched.During the destructive test, several small cuts were performed to remove the main coil and pusher wire from the introducer sheath however; removal of the main coil was not achieved.Device history record: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.

Brand Name
Interlock?
Common Device Name
device, vascular, for promoting embolization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50867334
Report Number2124215-2026-50619
Device Sequence Number13434554
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public(01)08714729845287(17)251219(10)30881585
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Model NumberM001361920
Device Catalogue NumberM001361920
Device Lot Number0030881585
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Microcatheter - 2.7F Progreat.
Patient Age54 YR
Patient SexFemale
Patient Weight145 LB